# SDR UIEA2017081001451

- Difficulty date: August 10, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,777 hours, 20,457 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Rt Engine Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS RT ENG BLEED STAYED ON FOR 4 MINUTES THEN IT CLEARED.  OPS CHECKED OK, RAN LEFT AND RIGHT ENGINE, OPERATED BLEED,  ALL OPS CHECKED OK IAW AMM 71-00-00.
